Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Stewart, C. L.
and
Top, J.
1995.
On ranks of twists of elliptic curves and power-free values of binary forms.
Journal of the American Mathematical Society,
Vol. 8,
Issue. 4,
p.
943.
Byeon, Dongho
and
Jeong, Keunyoung
2016.
Infinitely many elliptic curves of rank exactly two.
Proceedings of the Japan Academy, Series A, Mathematical Sciences,
Vol. 92,
Issue. 5,
Ono, Ken
and
Trebat-Leder, Sarah
2016.
The 1729 K3 surface.
Research in Number Theory,
Vol. 2,
Issue. 1,
Byeon, Dongho
and
Jeong, Keunyoung
2017.
Sums of two rational cubes with many prime factors.
Journal of Number Theory,
Vol. 179,
Issue. ,
p.
240.
Shu, Jie
2021.
Root numbers for the Jacobian varieties of Fermat curves.
Journal of Number Theory,
Vol. 226,
Issue. ,
p.
243.